Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 26, NWS Philadelphia/Mount Holly

March 2, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 2, 2009, 3:35 PM EST. It took effect at Mar 2, 2009, 4:00 PM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2009, 3:35 PM EST (20:35 UTC)
In effect from
Mar 2, 2009, 4:00 PM EST
Expired
Mar 3, 2009, 6:45 PM EST
In force
27 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WHUS71 KPHI 022035
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EST MON MAR 2 2009

...GALE CONDITIONS DIMINISHING OVER THE WATERS...

ANZ430-431-450>455-030500-
/O.CAN.KPHI.GL.W.0008.000000T0000Z-090302T2100Z/
/O.NEW.KPHI.SC.Y.0026.090302T2100Z-090303T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 PM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

DEEP LOW PRESSURE WELL TO THE NORTHEAST WILL CONTINUE TO PULL AWAY
OVERNIGHT. A GUSTY NORTHWEST WINDS WILL CONTINUE TONIGHT, BUT NOT
AS STRONG AS EARLIER MONDAY. THE WINDS WILL REMAIN GUSTY INTO
TUESDAY. SEAS ON THE OCEAN WILL SLOWLY SUBSIDE THROUGH TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


PO
4 follow-up statements
539 
WHUS71 KPHI 030200
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
900 PM EST MON MAR 2 2009

ANZ430-431-450>455-031000-
/O.EXT.KPHI.SC.Y.0026.000000T0000Z-090303T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
900 PM EST MON MAR 2 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST TUESDAY.

DEEP LOW PRESSURE WELL TO THE NORTHEAST WILL CONTINUE TO PULL
AWAY OVERNIGHT. GUSTY NORTHWEST WINDS WILL CONTINUE OVERNIGHT...
BUT NOT AS STRONG AS DURING MONDAY. THE WINDS WILL REMAIN
SOMEWHAT GUSTY AS THEY SLOWLY DIMINISH INTO TUESDAY, AND SEAS
WILL SLOWLY SUBSIDE THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
074 
WHUS71 KPHI 030853
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 AM EST TUE MAR 3 2009

ANZ430-431-450>455-032200-
/O.CON.KPHI.SC.Y.0026.000000T0000Z-090303T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 AM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

STRONG LOW PRESSURE OVER THE CANADIAN MARITIMES WILL CONTINUE TO
PULL AWAY FROM THE FORECAST AREA TODAY. GUSTY NORTHWEST WINDS WILL
GRADUALLY DIMINISH AND SEAS WILL LOWER LATE IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RPW
736 
WHUS71 KPHI 032001
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
301 PM EST TUE MAR 3 2009

ANZ430-431-450>455-040000-
/O.EXT.KPHI.SC.Y.0026.000000T0000Z-090304T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
301 PM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS ARE EXPECTED TO CONTINUE
DIMINISHING OVERNIGHT. SEAS WILL ALSO DROP BELOW 5 FT THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
696 
WHUS71 KPHI 032345
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 PM EST TUE MAR 3 2009

ANZ430-431-450>455-040045-
/O.CAN.KPHI.SC.Y.0026.000000T0000Z-090304T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
645 PM EST TUE MAR 3 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY, AS WINDS AND SEAS WERE SUBSIDING BELOW
ADVISORY CRITERIA EARLY THIS EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:14 PM EST, 21 minutes earlier.

Area forecast discussion, Mar 2, 3:14 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EST MON MAR 2 2009

.SYNOPSIS...
LOW PRESSURE EAST OF NEW ENGLAND LATE THIS AFTERNOON WILL CONTINUE
MOVING NORTHEAST INTO THE CANADIAN MARITIMES ON TUESDAY. HIGH
PRESSURE BUILDS INTO THE REGION FOR WEDNESDAY AND THURSDAY. SEVERAL
FRONTAL SYSTEMS MOVE THROUGH THE REGION ON FRIDAY AND AGAIN ON
SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WINTER WARNINGS/ADVISORIES WILL BE ALLOWED TO EXPIRE AT 400 PM.
LIGHT SNOW MOVING THROUGH THE FORECAST AREA WITH TAIL END OF
SYSTEM MAY NOT CLEAR NORTHERN PORTION OF CWA UNTIL 700 PM...BUT
RELATIVELY LIGHT INTENSITIES DO NOT WARRANT CONTINUING WARNING/ADVISORY.

UNSEASONABLY COLD TEMPERATURES WILL SETTLE IN FOR LATER TONIGHT.
COMBINED WITH BRISK NORTHWEST WINDS...WIND CHILL VALUES WILL
RANGE FROM 10 BELOW ZERO IN THE POCONOS TO SINGLE DIGIT VALUES IN
THE NORTHERN DELMARVA. ALTHOUGH THESE DO NOT MEET WIND CHILL
ADVISORY CRITERIA...THEY ARE UNUSUAL FOR THIS TIME OF YEAR AND
WILL BE MENTIONED IN A SPECIAL STATEMENT. WILL ALSO INCLUDE
MENTION OF BLOWING AND DRIFTING SNOW. TRAVEL WILL STILL BE
DIFFICULT TONIGHT IN SOME LOCATIONS, AND IF YOU ARE OUT, BE
PREPARED FOR THE ELEMENTS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
A COLD AND DRY PERIOD WILL ENSURE FOR TUESDAY THROUGH
WEDNESDAY...WITH TEMPERATURES MODERATING AS WE MOVE INTO
THURSDAY. DAYTIME HIGH TEMPERATURES REMAIN BELOW NORMAL AND WITH
THE SNOWPACK NOW IN PLACE...WENT BELOW MOS GUIDANCE FOR THE
MINIMUM TEMPERATURES. BOTH TUESDAY NIGHT AND WEDNESDAY NIGHT OFFER
GOOD RADIATIONAL COOLING OPPORTUNITIES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
GIVEN ACTIVE WEATHER IN THE NEAR TERM...TENDED TO FOLLOW HPC
EXTENDED GUIDANCE RATHER CLOSELY IN THE LONG TERM. SEVERAL FRONTAL
PASSAGES ARE EXPECTED...ONE AROUND FRIDAY AND THE SECOND ON
SUNDAY. MOISTURE APPEARS RATHER LIMITED AT THIS TIME...SO POPS
WERE KEPT RELATIVELY LOW. TEMPERATURES REACH...AND THEN EXCEED
SEASONAL NORMS AS WE MOVE INTO THE PERIOD. MELTING OF SNOWPACK MAY
BECOME AN ISSUE IN THIS TIMEFRAME...AND WILL BE MONITORED AS WE
GET CLOSER TO THIS TIME PERIOD.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE WIDESPREAD IFR CONDITIONS EARLIER TODAY HAS IMPROVED TO VFR AND
MVFR BY EARLY AFTERNOON. THE MOST RECENT BATCH OF SIGNIFICANT SNOW
HAS DECREASED OVER THE AREA AND REMNANT SHOWERS HAVE MOVED NE.
ANOTHER AREA OF SNOW OVER CENTRAL MD MAY WILL MOVE NE AFFECT THE
TERMINALS THROUGH THE EARLY EVENING, SO TEMPO MVFR CONDITIONS ARE
BEING ADVERTISED IN THE TAFS. AMDS WILL BE ISSUED IF THE AREA
CONTINUES TO DEVELOP. IMPROVING CONDITIONS EXPECTED AFTER 00Z WITH
VFR CIGS DECREASING BACK TO SCT TOWARD MORNING. AREAS OF BLSN WILL
OCCUR THROUGH THE EVENING.

OUTLOOK...
HIGH PRESSURE, WITH VFR CONDITIONS, WILL REMAIN ACROSS THE AREA TUE
NIGHT THROUGH WEDNESDAY. LOWER CONDITIONS WITH SHOWERS MAY ARRIVE
THU.

&&

.MARINE...
THE GALE FLAG WILL BE LOWERED AND THE SMALL CRAFT FLAG RAISED WITH
THE UPCOMING CWF. THERE ARE FEWER GALE GUSTS THAN EARLIER AND THE
TREND FAVORS A CONTINUED SLACKENING OF THE WINDS TONIGHT. THE SCA
FLAG FOR GUSTS OVER 25 KTS AND OVER 5 FT SEAS (OCEAN) WILL BEGIN AT
21Z MON AND EXTEND INTO TUE. LATER SHIFTS CAN RE-EVALUATE THE ENDING
TIME. HIGH PRESSURE WILL BUILD ACROSS THE WATERS TUE AND CREST OVER
THE AREA TUE NIGHT. FAIRLY QUIET CONDITIONS ARE EXPECTED OVER THE
WATERS THE REST OF THE WEEK AND INTO THE EARLY WEEKEND.

&&

.TIDES/COASTAL FLOODING...
THE SURFACE LOW IS NOW WELL NORTHEAST OF THE COAST AND WINDS ARE
SWINGING AROUND TO MORE OF A NW DIRECTION. THE TIDAL DEPARTURES
PRESENTLY ARE ABOUT THE SAME OR A BIT LOWER THAN THIS TIME
YESTERDAY. THE DEPARTURE TRENDS SHOULD CONTINUE TO FALL WITH THE
MORE FAVORABLE OFFSHORE WIND FETCH. WE ARE NOT EXPECTING ANY TIDAL
ISSUES WITH THE UPCOMING (HIGHER) HIGH TIDE. WE WILL CONTINUE TO
MONITOR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR
     PAZ067>071.
     WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     PAZ054-055-060>062.
NJ...WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR NJZ001-
     007>010-012>015-017>020-026-027.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...SZATKOWSKI
SHORT TERM...SZATKOWSKI
LONG TERM...SZATKOWSKI
AVIATION...OHARA
MARINE...OHARA
Hazardous weather outlook, Mar 2, 11:59 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1159 AM EST MON MAR 2 2009

NJZ001-007>010-012>015-017>020-026-027-PAZ067>071-031700-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
1159 AM EST MON MAR 2 2009

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT SNOWFALL TOTALS.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-031700-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1159 AM EST MON MAR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WINTER STORM WILL MOVE AWAY THIS AFTERNOON. ADDITIONAL LIGHT SNOW
ACCUMULATIONS AND AREAS OF BLOWING SNOW ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-060>062-031700-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1159 AM EST MON MAR 2 2009

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-031700-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1159 AM EST MON MAR 2 2009

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 2, 1:18 PM EST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
118 PM EST MON MAR 2 2009

DEZ002>004-MDZ012-015-019-020-NJZ021>025-022100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH...
CHESTERTOWN...CENTREVILLE...EASTON...DENTON...MILLVILLE...
HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY
118 PM EST MON MAR 2 2009

...ADDITIONAL SNOWFALL WAS MOVING FROM THE SOUTHWEST OVER
NORTHEASTERN MARYLAND, DELAWARE, AND SOUTHERN NEW JERSEY...

AT 1:15 PM NATIONAL WEATHER SERVICE RADAR SHOWED ADDITIONAL SNOW
OCCURRING OVER NORTHEASTERN MARYLAND, AS WELL AS PORTIONS OF
DELAWARE AND SOUTHERN NEW JERSEY. ADDITIONAL SNOWFALL THROUGH MID
AFTERNOON COULD BE 1 OR 2 INCHES IN SOME AREAS.

MOTORISTS SHOULD CONTINUE TO USE EXTREME CAUTION, IF INDEED TRAVEL
IS NECESSARY. THE SNOW IS EXPECTED TO END LATER THIS AFTERNOON.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 3:45 AM ESTWinter Weather AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton12 hr

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.